# SDR VNAA2025121811101

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 43,054 hours, 41,211 cycles
- Engine: Ge CF348C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: GG670800011
- Part serial: 574
- Condition: Faulted
- Location: Lt Engine
- Part time: 42,863 hours, 40,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED MSG IN FLIGHT ALSO THIS CAUSE A L COWL A/I MSG. / REMOVED AND REPLACED LH ENG HPSOV IAW AMM 36-12-05-000/400-801-A01. PERFORMED LH ENG HPSOV  LEAK AND OPS TEST IAW AMM 36-10-00-790-802-A01 AND AMM 36-12-05-710-801-A01 RESPECTIVELY.  BOTH LEAK  AND OPS TESTS GOOD.
